# SDR UALA2013021800988

- Difficulty date: February 16, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 79,846 hours, 23,003 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Arming Lever
- Condition: Lack Of Lube
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1R ARMING LEVER HARD TO MOVE.  LUBRICATED DOOR 1R DOOR ARMS NORMALLY.
